# SDR HEEA087864

- Difficulty date: June 11, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 407070731101
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADREST WILL NOT ADJUST. REPLACED WITH SERVICEABLE PART.
